# SDR IPXA2021100174457

- Difficulty date: September 30, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 22,860 hours, 14,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: None
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A"EMER EXIT LIGHTS" WERE ON INTERMITTENTLY IN ARM POSITION.SECOND TIME ITEM INTERMITTENT. R&R EPSU IAW MM 33-51-14 NO HELP. R&R CONTACTOR FIN 1XX IAW MM 24-42-11 NO HELP. R&R EMER LT CTL SWITCH FIN 22WL IAW MM 33-51-03 OPS. CK GOOD IAW MM 33-51-00. REF. MM 36-11-00
